# SDR 43881

- Difficulty date: December 13, 2005
- Submitted: December 13, 2005
- Operation: General aviation
- Aircraft: N1130D
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449311
- Aircraft time: 105 hours
- Engine: Cont TSIO360*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUEL INJECTOR LINE FROM THE FLOW DIVIDER TO THE NR3 CYLINDER ON THE RT ENGINE WAS ROUTED UNDER A COWL LATCH FOR THE COWLING NOSE BOWL WHICH CAUSED SEVER CHAFING IN A LOCALIZED AREA.  THIS WAS ORIGINAL FACTORY ROUTING.  NO FAILURE OCCURRED, PART WAS REPLACED AND DIGITAL PHOTO'S WERE PROVIDED TO MFG TECH SERVICES.
